# SDR AALA20160315005

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 49,095 hours, 23,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 22500
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ROWS 27 - 32 FAIL TO TEST.  REPLACED B5-107 EMER LIGHT BATTERY POWER SUPPLY IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
